# SDR USAA2013010400007

- Difficulty date: January 4, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 57,786 hours, 38,780 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638428
- Part serial: 7036
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON RIGHT ELEVATOR TAB AT NR 2 UPPER HINGE CUTOUT APPROX 4 INCHES FROM INBOARD END.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004.
